# SDR FDEA201510143212

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 7 hours, 278 cycles
- System (JASC): 3160 · Central Display
- Part: Relay
- Part number: 91318506
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS LDS DISPLAY WENT BLACK ON 10 MILE FINAL, CAME BACK ON AFTER ONE MINUTE.  AFTER REPLACEMENT OF RELAY & CB.  PERFORMED OPERATIONAL CHECK & RTS OF CAPTAIN'S LDS SYS AMM 34-22-99-5 AS REQUESTRF.  ALL OPERATIONS CHECKED GOOD AT THIS TIME.
